# SDR SIMA201122104

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 22,820 hours, 20,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT ELECTRICAL BURNING SMELL IN COCKPIT.  INSPECTED ALL INTERIOR COCKPIT AND CABIN LIGHTS INSPECTED ALL EMER FLASHLIGHTS OPERATED WINDSHIELD HEAT CONTROLLERS AND COCKPIT INST.  NO ELEC SMELL NOTED AT THIS TIME.  FCF SATISFACTORY.
